# SDR C2XA08CL009

- Difficulty date: January 14, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 21,555 hours, 16,243 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49523162
- Part serial: 0542
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 2947 - THE CREW REPORTED A FUEL SMELL AFTER APU START ON THE GROUND.  THE AIRCRAFT WAS RELEASED IAW MEL CONTROL 137419.  ON 1/16/08 CLE MAINTENANCE REMOVED AND REPLACED THE MAIN FUEL SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.
